# SDR AALA20040770

- Difficulty date: July 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT HAND EMERGENCY EXIT LIGHT IDENTIFIER INOPERATIVE.  REPLACED BATTERY PACK/CHARGER FOR FORWARD RIGHT HAND EMERGENCY EXIT LIGHT IDENTIFIER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
